# SDR 7C7A2017123100350

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N892E
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 42,248 hours, 47,678 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82910010
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ODOR IN THE COCKPIT BELOW 500 FT.  ODOR STRONGER DURING TAXI.  FOUND A HYD LINE LEAKING.
